EconPapers    
Economics at your fingertips  
 

Single machine total completion time scheduling problem with workload-dependent maintenance duration

Dehua Xu, Long Wan, Aihua Liu and Dar-Li Yang

Omega, 2015, vol. 52, issue C, 101-106

Abstract: A single-machine scheduling problem with workload-dependent maintenance duration is considered. The objective is to minimize total completion time. For the case where the derivation of the maintenance duration function is greater than or equal to 1, a polynomial time optimal algorithm is proposed. For the case where the derivation of the maintenance duration function is less than 1, a polynomial time approximation scheme is proposed.

Keywords: Scheduling; Maintenance; Workload; Approximation algorithm (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0305048314001418
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jomega:v:52:y:2015:i:c:p:101-106

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.omega.2014.11.002

Access Statistics for this article

Omega is currently edited by B. Lev

More articles in Omega from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jomega:v:52:y:2015:i:c:p:101-106